Open Access

Polymer expansions for continuous classical systems with many-body interaction


Full Text

Coming Soon.





Article Information

TitlePolymer expansions for continuous classical systems with many-body interaction
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 73-87
MathSciNet MR2130940
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Alexei L. Rebenko, Polymer expansions for continuous classical systems with many-body interaction, Methods Funct. Anal. Topology 11 (2005), no. 1, 73-87.


BibTex

@article {MFAT285,
    AUTHOR = {Rebenko, Alexei L.},
     TITLE = {Polymer expansions for continuous classical systems with many-body interaction},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {73-87},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=285},
}


All Issues